# SDR FDEA201009053291

- Difficulty date: September 5, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2740501
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING FLUSH REPAIR FOUND AT LT WING INBOARD FLAP LOWER SURFACE,   LOWER INBOARD SEGMENT AT STA XIFH 159.3.  EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IN ACCORDANCE WITH ANY APPROVED DATA. REPAIR CARRIED OUT AS PER SRM 57-10-00, FIGURE 3  VOLUME I, REVISION 96. EO 8-5100-7-5001 A7 PART 2,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 111.
